| Catalog Number |
121932150 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2022, it was noted that "the operated hip was functioning well," but localized pain was present on the anterior face of the thigh and anteromedial leg, with areas of hypesthesia.On (b)(6) 2023 the patient experienced pain and difficulty in walking; hence radiograph exam and ct scan of the left hip were performed revealing a superior dislocation of the prosthetic head within the acetabular cavity, suspected due to wear of the polyethylene spacer.The patient was then admitted on (b)(6) 2023 where during this period, the patient underwent on a surgical revision of the insert and head of the left hip prosthesis.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary no device associated with this report was received for examination.Product name: pinn mar +4 10d 32idx50od product code: 121932150 lot number: j77g36 manufacturing date: 01-apr-2020 expiry date: 31-mar-2025 quantity manufactured: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot product name: pinn mar +4 10d 32idx50od product code: 121932150 lot number: j77g36 manufacturing date: 01-apr-2020 expiry date: 31-mar-2025 quantity manufactured: (b)(4).Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.